# SDR AALA201906249046

- Difficulty date: June 21, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 60,078 hours, 22,890 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38002784WGEN
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DURING APU OPERATION, OIL SMELL IN CABIN WITH ONLY APU BLEED ON. MAINTENANCE FOUND EVIDENCE OF OIL LEAK AROUND THE APU FAN ASSEMBLY.   APU WAS REPLACED IAW CARD 26L31049005. NO FURTHER ODORS NOTED.
